# SDR AT9900234

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 865-929
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE WEB AT BS 865 TO 929 L-18R CORRODED.  CUT OUT CORRODED AREA, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW DC9 SRM 51-30-1, 51-10-3, 53-20-1 AND 51-30-2.
